# SDR AALA20120209TUL07

- Difficulty date: February 9, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Nicked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NICKS IN SKIN 3 INCHES FROM LEFT EDGE.  DAMAGED AREA DRILLED OUT AND RIVET INSTALLED PER EA COMP-52-02673.
